Share This Article:

Meromorphic Functions Sharing Three Values

Abstract Full-Text HTML Download Download as PDF (Size:178KB) PP. 718-724
DOI: 10.4236/am.2011.26095    4,271 Downloads   7,818 Views  


In this paper, we prove a result on the uniqueness of meromorphic functions sharing three values counting multiplicity and improve a result obtained by Xiaomin Li and Hongxun Yi.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

C. Li and L. Wang, "Meromorphic Functions Sharing Three Values," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 718-724. doi: 10.4236/am.2011.26095.


[1] W. K. Hayman, “Meromorphic Functions,” Clarendon Press, Oxford, 1964.
[2] H. X. Yi and C. C. Yang, “Uniqueness Theory of Meromorphic Functions,” Science Press, Beijing, 1995.
[3] X. M. Li and H. X. Yi, “Meromorphic Function Sharing Three Values,” Journal of the Mathematical Society of Japan, Vol. 56, No. 1, 2004, pp. 147-167.
[4] X. H. Hua and M. L. Fang, “Meromorphoc Functions Sharing Four Small Functions,” Indian Journal of Pure and Applied Mathematics, Vol. 28, No. 6, 1997, pp. 797- 811.
[5] Q. C. Zhang, “Meromorphic Functions Sharing Three Values,” Indian Journal of Pure and Applied Mathematics, Vol. 30, No. 7, 1999, pp. 667-682.
[6] A. Z. Mokhon’ko, “On the Nevanlinna Characteristic of Some Meromorphic Functions,” Theory of Functions, Functional Analysis and Their Applications, Vol. 14, 1971, pp. 83-87.

comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.